# SDR 96ZZZX3868

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9620E
- Make and model: Cessna 182
- Aircraft serial: 18268431
- System (JASC): 3411 · Pitot/Static System
- Part: Digitizer
- Part number: 5120P1
- Condition: Static Leak
- Location: Top Plate
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE DIGITIZER MADE OF PLASTIC, TOP PLATE AT STATIC INLET CRACKED CAUSING EXCESSIVE STATIC LEAK.  SUBMITTER STATED TOP PLATE USED TO BE METAL, NOW IT IS GLASS FILLED NYLON.
